Hardy-type estimates for Dirac operators
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, p. 885-900
@article{ASENS_2007_4_40_6_885_0,
     author = {Dolbeault, Jean and Esteban, Maria Jesus and Duoandikoetxea, Javier and Vega, Luis},
     title = {Hardy-type estimates for Dirac operators},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {6},
     year = {2007},
     pages = {885-900},
     doi = {10.1016/j.ansens.2007.11.002},
     zbl = {1156.35067},
     mrnumber = {2419852},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2007_4_40_6_885_0}
}
Dolbeault, Jean; Esteban, Maria J.; Duoandikoetxea, Javier; Vega, Luis. Hardy-type estimates for Dirac operators. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 885-900. doi : 10.1016/j.ansens.2007.11.002. http://www.numdam.org/item/ASENS_2007_4_40_6_885_0/

[1] Dolbeault J., Esteban M.J., Loss M., Vega L., An analytical proof of Hardy-like inequalities related to the Dirac operator, J. Funct. Anal. 216 (2004) 1-21. | MR 2091354 | Zbl 1060.35120

[2] Dolbeault J., Esteban M.J., Séré E., On the eigenvalues of operators with gaps. Application to Dirac operators, J. Funct. Anal. 174 (2000) 208-226. | MR 1761368 | Zbl 0982.47006

[3] Dolbeault J., Esteban M.J., Séré E., General results on the eigenvalues of operators with gaps, arising from both ends of the gaps. Application to Dirac operators, J. Eur. Math. Soc. 8 (2006) 243-251. | MR 2239275 | Zbl pre05053362

[4] Duoandikoetxea J., Vega L., Some weighted Gagliardo-Nirenberg inequalities and applications, Proc. Amer. Math. Soc. 135 (2007) 2795-2802. | Zbl 1120.26009

[5] Filippas S., Tertikas A., Optimizing improved Hardy inequalities, J. Funct. Anal. 192 (2002) 186-233. | MR 1918494 | Zbl 1030.26018

[6] Talman J.D., Minimax principle for the Dirac equation, Phys. Rev. Lett. 57 (1986) 1091-1094. | MR 854208

[7] Thaller B., The Dirac Equation, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1992. | MR 1219537 | Zbl 0765.47023